MathSciNet Relay Station
MathSciNet bibliographic data
MR1079017 65D32 (33C45 44A10)
Gautschi, Walter A class of slowly convergent series and their summation by Gaussian quadrature. Math. Comp. 57 (1991), no. 195, 309–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement